MathSciNet Relay Station
MathSciNet bibliographic data
MR1899914 (2003c:30023) 30D15 (30E10 47A16 47B38)
Calderón-Moreno, M. C. Universal functions with small derivatives and extremely fast growth. Analysis (Munich) 22 (2002), no. 1, 57–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement